JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
Improvement of the double exponential formula with conformal maps based on the locations of singularities
Shunki KyoyaKen'ichiro Tanaka
Author information
JOURNAL FREE ACCESS

2019 Volume 11 Pages 65-68

Details
Abstract

The double exponential formula, or the DE formula, is a high-precision integration formula using a change of variables called a DE transformation. However, it has a disadvantage that it is sensitive to singularities of an integrand near the real axis, and Slevinsky and Olver (SIAM J. Sci. Comput., 2015) attempted to improve it by constructing conformal maps based on the locations of singularities. In this letter, we construct a new transformation formula based on their ideas. This can be regarded as a generalization of the DE transformations. We confirm the effectiveness of this by a numerical experiment.

Related papers from these authors
© 2019, The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top